논문KCI 등재
Multiplier theorems in weighted Smirnov spaces
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The analogues of Marcinkiewicz multiplier theorem and Littlewood- Paley theorem are proved for p-Faber series in weighted Smirnov spaces defined on bounded and unbounded components of a rectifiable Jordan curve.
Abstract
The analogues of Marcinkiewicz multiplier theorem and Littlewood- Paley theorem are proved for p-Faber series in weighted Smirnov spaces defined on bounded and unbounded components of a rectifiable Jordan curve.
참고문헌 (16)
- A. Bottcher, "Muckenhoupt Weights, and Toeplitz Operators, Progress in Mathematics", pp.154~ (1997), Birkhauser Verlag
- G. David, "Op´erateurs int´egraux singuliers sur certaines courbes du plan complexe", Annales Scientifiques de Ecole Normale Superieure, 17(1), pp.157~189 (1984)
- P. L. Duren, "Theory of Hp Spaces, Pure and Applied Mathematics, Vol. 38" (1970), Academic Press
- G. M. Goluzin, "Geometric Theory of Functions of a Complex Variable, Translation of Mathematical Monographs, Vol.26" (1969), Providence
- D. M. Israfilov, "Approximation by p-Faber polynomials in the weighted Smirnov class Ep(G, ω) and the Bieberbach polynomials", Constructive Approximation, 17(3), pp.335~351 (2001)
- D. M. Israfilov, "Approximation by p-Faber-Laurent rational functions in the weighted Lebesgue spaces", CZECHOSLOVAK MATHEMATICAL JOURNAL, 54(3), pp.751~765 (2004)
- D. M. Israfilov, "Approximation in weighted Smirnov classes", East Journal on Approximations, 11(1), pp.91~102 (2005)
- V. Kokilaˇshvili, "A direct theorem for the approximation in the mean of analytic functions by polynomials", Doklady Akademii Nauk SSSR, 185, pp.74~952
- D. S. Kurtz, "Littlewood-Paley and multiplier theorems on weighted Lp spaces", Transactions of the American Mathematical Society, 259(1), pp.235~254 (1980)
- J. E. Littlewood, "Theorems on Fourier series and power series", Proceedings of the London Mathematical Society, 통권 : 42, pp.52~89 (1936)
- J. Marcinkiewicz, "Sur les Multiplicateurs des Series de Fourier", Studia Mathematica, 8, pp.78~91 (1939)
- B. Muckenhoupt, "Weighted norm inequalities for the Hardy maximal function", Transactions of the American Mathematical Society, 165, pp.207~226 (1972)
- P. K. Suetin, "Series of Faber Polynomials" (1998), Gordon and Breach Science Publishers
- M. F. Timan, "Inverse theorems of the constructive theory of functions in Lp spaces (1 ≤ p ≤ ∞)", mathematics of the USSR-Sbornik (N.S.), 46, pp.125~132 (1958)
- M. F. Timan, "On Jackson’s theorem in Lp-spaces", Ukrainian Mathematical Journal, 18(1), pp.134~137 (1966)
- A. Zygmund, "Trigonometric Series, Vol. I-II" (1959), Cambridge Univ. Press
관련 논문AI추천
On some new theorems on multipliers in harmonic function spaces in higher dimension IIMilos Arsenovic, Romi F. Shamoyan대한수학회 · 대한수학회보2013 · 제50권 제5호Coefficient multipliers on Dirichlet type spacesDongxing Li, Hasi Wulan, Ruhan Zhao대한수학회 · 대한수학회보2019 · 제56권 제3호Approximation by Means of Fourier Trigonometric Series in Weighted Orlicz SpacesGuven, Israfilov장전수학회 · Advanced Studies in Contemporary Mathematics2009 · 제19권 제2호CHARACTERIZATIONS OF BESOV SPACES IN THE UNIT BALLSongxiao Li대한수학회 · 대한수학회보2012 · 제49권 제1호Integral operators from Morrey type spaces to weighted BMOA spacesRuishen Qian, Xiangling Zhu대한수학회 · 대한수학회보2021 · 제58권 제4호Characterizations for the Fock-type spaces남계숙, 조홍래, 하정민대한수학회 · 대한수학회보2019 · 제56권 제3호
이 간행물의 다른 논문 (19건)
Structural stability of vector fields with orbital inverse shadowingYong Zhang, 이준희, 이건희pp. 1505-1521ANALYTIC FUNCTIONS SHARING THREE VALUES DM IN ONE ANGULAR DOMAIN이홍천, Ting-Bin Caopp. 1523-1534MULTIPLE PERIODIC SOLUTIONS OF p-LAPLACIAN EQUATION WITH ONE-SIDE NAGUMO CONDITIONJian Jun Zhang, Tai Yong Chen, Jin Bo Ni, Wen Bin Liupp. 1549-1559Weighted estimates for certain rough singular integralsChunjie Zhangpp. 1561-1576Ribaucour transformations on Lorentzian space forms in Lorentzian space forms박준상pp. 1577-1590
